Jump to content

Search the Community

Showing results for tags 'benzodiazepine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. ADMIN NOTE: Read this entire topic before attempting a switch to fluoxetine. Be sure to read details and cautions below . Consult a knowledgeable medical practitioner before changing medications. Also see Tips for tapering off fluoxetine (Prozac) Switching or bridging with another related drug, usually of a longer half-life, is a medically recognized way to get off psychiatric drugs, particularly if you find tapering your original drug to be intolerable. Many people with failed tapers from venlafaxine (Effexor), desvenlafaxine (Pristiq), paroxetine (Paxil), an
  2. Hello all, I’m Oona and somewhat new here. Thank you for this truly amazing forum. Also thank you to Frogie who has been immensely helpful to me today already. I was guided by Alto to post in this section to get more feedback. I am tired of feeling sick for so long and very afraid of what is happening to me. I’m an MD myself but have found little support in the mental health provider community (including several supposed "benzo savvy" providers I've turned to for any clue recently) who seem to have little to no grasp of psychiatric medication withdrawal. Please kindly refrain
  3. Free from Zoloft and Benzos After 25+ Years of Use One-year post taper “success story” – http://survivingantidepressants.org Elbee (male) - August 27, 2020 At the time of this success story post, I have passed the one-year mark (15+ months) living drug-free. I am speaking to you from “the other side” of hell to let you know I made it through the nightmare of psychiatric drug withdrawal -- and so can you. I want to start by saying that everyone’s withdrawal from psychiatric drugs is going to differ – no two paths are the same. While there will be commonalities in what we
  4. A big hello to anyone reading, I'm grateful for a place to find answers and to log what's going on in the process. Happy to be here and to find resources. I'm coming off of lamotrigene and Halcion, just recently started (an apparently too big of) a taper. Relevant hx: After major surgery involving my CNS (major neck surgery/fusion)last year, my brain has been "worse" - with sx of a major concussion. (I had a major concussion in '99 so I know how that feels) My neurosurgeon denied any anesthesia/apneic complications at both my 3 month and 6 month checkups, when I
  5. Hi, You need a taper plan for your antidepressant(s) or benzodiazepine(s) and you don't know how to start? How about create by yourself your own taper plan? If you want to see how your possible taper plan may look like, have a look to the following online planners: - For antidepressants users: http://antdep.alwaysdata.net/ - For benzodiazepines users: http://benzo.alwaysdata.net/ and the related video: Have a look to the Help section first. Hope it can help.
  6. Hey I have been on lexapro since 2012 after a lot of trials and errors I was prescribed mirtazapine 7.5 mg (half dose) and lexapro 10mg . I was on mirtazapine 7.5 for a couple of years until switching to amisulpride 50mg . Stayed on lexapro 10mg and amisulpride 50mg until last December I 'relapsed' and the psychiatrist started experimennting with different drugs . I decided to quit drugs and tapered off for the first couple of weeks took both the drugs in full dose and than for next couple of weeks half dose of amisulpride and full dose of lexapro. For the next couple of weeks I didn't tak
  7. I've been actively tapering klonopin for over a year now. I have been taking benzodiazepines for the last 26 years...yeah. About five years ago, I tried zoloft. It was amazing, and it helped my anxiety a lot. It helped it so much, that I realized how little tranquilizers were doing for me. Well, I switched because of side effect and for the last year I have been taking Pristiq, with pretty good effects. Last week, I took some migraine medication, called maxalt, and basically caused a mild seretonin syndrome. I stopped the pristiq for a day and my seretonin syndrome symptoms went
  8. Hi all! I have been reading these forums for months and finally decided to share my story in the hope that perhaps it will help others and also that some may have some good advice. I was prescribed Xanax 0.5 mg about 4 years ago after experiencing severe insomnia due to stress of starting a new job (new grad critical care nurse working night and day shift). I took it roughly 2-3 times per week for approximately 3.5 years. I occasionally took it a little more and slightly higher doses (up to 0.75 mg) if I felt like I needed to be knocked out to sleep. I never took it during the day. I got
  9. Hi all. I have been reading many post on this excellent forum for a while now. Time to say hello and start my own journal thread. A bit about me Don’t know if my story is very unique... I am broken. I have been on meds for a long time. I have tried to quit several times, failed and failed again. Struggle with low self esteem and dysthymia for as far as I can remember, but somehow still manage to keep my life together (at least it looks like that from the outside). There is a lot of negativity and dysfunction in me, and I have a have been in different kinds of therapy on and off.
  10. I am tapering off clonazepam. I was taking (3) 0.5mg pills a day. I told my doctor I wanted to try to cut back by one pill a month. The first month was fine. But now, month two, she has me taking (2) half pills a day, which is 0.25mg twice a day. It seems too sudden. I will let her know about the recommendation of taping off by 10% every 3 to 4 weeks. She is happy that I want to stop taking it and I think she will allow me to follow the 10% reduction plan.
  11. Hello everyone. I am glad this place exists. I am currently trying to get off antidepressants and have read many posts on this forum. I would appreciate any advice on my current situation. Here are the basics: March 2001 At age 18, tried marijuana and a high dose of coricidan cough & cold (dextromethorphan) along with alcohol on spring break. Experienced a 'bad trip', freaking out and thinking I was going to die. For the next couple weeks I felt 'off': experienced dissociative feelings, derealization and anxiety (feared I would never feel back to normal) April 2001 Returned to "n
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy